| Model Number |
WA50023B |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had bubbles coming from cord.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: fiber breakage, bent and scratches on the outer tube.Based on the results of the investigation, a definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.